Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 241, NWS Mobile, AL

June 18, 20235 counties in Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 18, 2023, 11:36 AM CDT for 5 counties in Alabama. It was in force for 39 min. 24 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2023, 11:36 AM CDT (16:36 UTC)
Expired
Jun 18, 2023, 12:15 PM CDT
In force
39 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Choctaw County, AL, Clarke County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 146 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 11:38 AM CDTTSTM WND DMGCoffeeville, ALDelayed EMA report of trees block W Bend Rd. Time using radar.
Jun 18, 11:38 AM CDTTSTM WND DMGCoffeeville, ALDelayed EMA report of trees block W Bend Rd. Time using radar.
Jun 18, 11:38 AM CDTTSTM WND DMGCoffeeville, ALDelayed EMA report of trees block W Bend Rd. Time using radar.
Jun 18, 11:40 AM CDTTSTM WND DMG1 W Coffeeville, ALDelayed EMA reports large tree blocking rd near 100 Hwy 84 in Coffeeville. Time using radar.
Jun 18, 11:40 AM CDTTSTM WND DMG1 W Coffeeville, ALDelayed EMA reports large tree blocking rd near 100 Hwy 84 in Coffeeville. Time using radar.
Jun 18, 11:40 AM CDTTSTM WND DMG1 W Coffeeville, ALDelayed EMA reports large tree blocking rd near 100 Hwy 84 in Coffeeville. Time using radar.
Jun 18, 11:42 AM CDTTSTM WND DMG3 Sse Woods Bluff, ALDelayed EMA report of trees blocking rd at Hwy 69 and Witch Creek Rd. Time using radar.
Jun 18, 11:42 AM CDTTSTM WND DMG3 Sse Woods Bluff, ALDelayed EMA report of trees blocking rd at Hwy 69 and Witch Creek Rd. Time using radar.
Jun 18, 11:42 AM CDTTSTM WND DMG3 Sse Woods Bluff, ALDelayed EMA report of trees blocking rd at Hwy 69 and Witch Creek Rd. Time using radar.
Jun 18, 11:59 AM CDTTSTM WND DMGGrove Hill, ALNumerous reports of trees and power lines down in the Grove Hill AL area.
Jun 18, 11:59 AM CDTTSTM WND DMGGrove Hill, ALNumerous reports of trees and power lines down in the Grove Hill AL area.
Jun 18, 11:59 AM CDTTSTM WND DMGGrove Hill, ALNumerous reports of trees and power lines down in the Grove Hill AL area.
Jun 18, 12:02 PM CDTTSTM WND DMG1 Nne Grove Hill, ALLarge Oak tree downed on Church St.
Jun 18, 12:02 PM CDTTSTM WND DMG1 Nne Grove Hill, ALLarge Oak tree downed on Church St.
Jun 18, 12:02 PM CDTTSTM WND DMG1 Nne Grove Hill, ALLarge Oak tree downed on Church St.
Jun 18, 12:05 PM CDTTSTM WND DMGTallahatta Springs, ALLarge oak tree uprooted at Tallahatta Springs Rd and Rush Rd.
Jun 18, 12:05 PM CDTTSTM WND DMGTallahatta Springs, ALLarge oak tree uprooted at Tallahatta Springs Rd and Rush Rd.
Jun 18, 12:05 PM CDTTSTM WND DMGTallahatta Springs, ALLarge oak tree uprooted at Tallahatta Springs Rd and Rush Rd.
Jun 18, 12:15 PM CDTTSTM WND DMG5 Wnw Claiborne, ALDelayed EMA report of trees block Chawktaw Creek rd in Whatley. Time using radar.
Jun 18, 12:15 PM CDTTSTM WND DMG5 Wnw Claiborne, ALDelayed EMA report of trees block Chawktaw Creek rd in Whatley. Time using radar.
Jun 18, 12:15 PM CDTTSTM WND DMG5 Wnw Claiborne, ALDelayed EMA report of trees block Chawktaw Creek rd in Whatley. Time using radar.
Jun 18, 12:15 PM CDTTSTM WND DMG5 Wnw Claiborne, ALDelayed EMA reports trees and powerlines down on Gosport Landing Rd. Time using radar.
Jun 18, 12:15 PM CDTTSTM WND DMG5 Wnw Claiborne, ALDelayed EMA reports trees and powerlines down on Gosport Landing Rd. Time using radar.
Jun 18, 12:15 PM CDTTSTM WND DMG5 Wnw Claiborne, ALDelayed EMA reports trees and powerlines down on Gosport Landing Rd. Time using radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 6:11 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2023-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2023-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
642 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

966 
WUUS54 KMOB 181636
SVRMOB
ALC023-025-099-129-131-181715-
/O.NEW.KMOB.SV.W.0241.230618T1636Z-230618T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1136 AM CDT Sun Jun 18 2023

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Eastern Choctaw County in southwestern Alabama...
  Western Monroe County in south central Alabama...
  Central Washington County in southwestern Alabama...
  Clarke County in southwestern Alabama...
  Wilcox County in south central Alabama...

* Until 1215 PM CDT.

* At 1135 AM CDT, severe thunderstorms were located along a line
  extending from near Nanafalia to Chatom, moving east at 55 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Jackson, Thomasville, Camden, Frisco City, Grove Hill, Chatom,
  Saint Stephens, Wagarville, Leroy, Uriah, Whatley, Tibbie, Pine
  Hill, Coffeeville, Vredenburgh, Fulton and Yellow Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3220 8801 3209 8804 3206 8811 3202 8812
      3199 8807 3199 8767 3201 8762 3213 8762
      3213 8752 3218 8752 3217 8729 3214 8725
      3212 8726 3208 8719 3126 8743 3129 8770
      3130 8771 3129 8777 3135 8839 3220 8806
TIME...MOT...LOC 1635Z 281DEG 48KT 3213 8803 3146 8828 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MM
1 follow-up statement
057 
WWUS54 KMOB 181701
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1201 PM CDT Sun Jun 18 2023

ALC023-129-181711-
/O.CAN.KMOB.SV.W.0241.000000T0000Z-230618T1715Z/
Choctaw AL-Washington AL-
1201 PM CDT Sun Jun 18 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHOCTAW AND CENTRAL
WASHINGTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
south central Alabama.

LAT...LON 3211 8724 3208 8719 3143 8738 3154 8798
      3157 8803 3157 8802 3158 8805 3199 8789
      3199 8767 3200 8763 3213 8762
TIME...MOT...LOC 1701Z 275DEG 49KT 3207 8763 3157 8783 

$$

ALC025-099-131-181715-
/O.CON.KMOB.SV.W.0241.000000T0000Z-230618T1715Z/
Monroe AL-Clarke AL-Wilcox AL-
1201 PM CDT Sun Jun 18 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHWESTERN MONROE...CLARKE AND SOUTHWESTERN WILCOX COUNTIES...

At 1201 PM CDT, severe thunderstorms were located along a line
extending from near Vineland to 5 miles northeast of Jackson, moving
east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Thomasville, Camden, Frisco City, Grove Hill, Whatley, Pine Hill,
Vredenburgh, Fulton and Yellow Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3211 8724 3208 8719 3143 8738 3154 8798
      3157 8803 3157 8802 3158 8805 3199 8789
      3199 8767 3200 8763 3213 8762
TIME...MOT...LOC 1701Z 275DEG 49KT 3207 8763 3157 8783 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:09 AM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, Jun 18, 7:09 AM CDT, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
709 AM CDT Sun Jun 18 2023

...New AVIATION...

.AVIATION...
(12Z TAFS)
Issued at 709 AM CDT Sun Jun 18 2023

LIFR to IFR conditions are present across interior south central
Alabama this morning as a result of dense fog development. The
fog should dissipate in the next couple of hours. Elsewhere, MVFR
to VFR ceilings persist. Multiple rounds of showers and storms
will move across the area today. Timing of these rounds remains
uncertain so have included TEMPO and PROB 30 groups, but its
likely the TAFs may need to be amended through the cycle. Storms
will be capable of producing damaging winds, large hail, and
possibly a tornado. Torrential rainfall is also possible in and
around storms with periods of LIFR/IFR visibilities and MVFR
ceilings likely. Outside of storms, expect a mainly south to
southwest wind to persist. /14

&&

.PREV DISCUSSION... /issued 559 AM CDT Sun Jun 18 2023/

..New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Monday)
Issued at 559 AM CDT Sun Jun 18 2023

Shortwave ridging aloft has briefly built across our forecast area
early this morning and has provided a small respite from the active
convective weather pattern. Calm winds and a shallow saturated
airmass has resulted in favorable conditions for the development of
areas of dense fog across interior portions of southwest and south
central AL. We have issued a Dense Fog Advisory for some of our
interior counties through 9 AM CDT given observational trends and
continued high probabilities of low visibility over these locations
in the SREF/RAP guidance. Satellite/radar data shows additional
convective complexes translating out of AR and into central and
northern portions of MS early this morning, with additional storms
further west over parts of southern/southeastern OK and the vicinity
of the ArkLaTex. This activity is a sign that residents across our
region should be preparing for more rounds of severe weather later
this morning and into this afternoon/evening.

The shortwave ridging pattern currently over our area will be short-
lived and will quickly break down this morning as the potent
shortwave trough responsible for the strong to severe convection to
our west and northwest approaches the Mississippi Valley region
through this afternoon. Shortwave impulses in the W-NW flow will
translate over our forecast area this morning and will interact with
the recovering airmass to aid in the initiation of isolated to
scattered showers and thunderstorms over the vicinity of southeast
MS and southwest AL early this morning. We also have eyes on the
more intense storms currently pushing east of the MS River Valley as
of this writing. It is still unclear on how potent convection may
become during the early-mid morning hours, but given that dewpoints
will be recovering in the low to mid 70s, we cannot rule out severe
convection developing across our western counties this morning. Most
of the CAMs are in agreement with bringing another round of severe
weather across our forecast area during the afternoon and evening
hours as additional shortwave impulses make an eastward progression
across MS/AL. The overall timing of severe weather is difficult and
will be dependent on how storms unfold across our area this morning.
It still appears that the atmosphere will become quite unstable late
this morning and into this afternoon/evening with MLCAPE values
rising to 3000-4000 J/KG per the latest CAM guidance with 0-6 km
bulk shear values in excess of 50 kt more than favorable for
organized severe weather with clusters of severe storms/supercells
and potentially bowing segments sweeping over our CWA later this
morning and into the afternoon. This round of severe storms could be
followed by another wave of severe storms later this evening and
tonight as an upper level low moves across MO/IL and an associated
shortwave trough progresses eastward into MS/AL. All of this to say
that there is an increased threat of damaging winds in excess of 70
mph, large hail in excess of 2" in diameter, and possibly a tornado
or two over our area through this evening or late tonight. All of
our CWA has been placed within an Enhanced Risk (3 of 5) of severe
weather today and tonight. We are all weary from this continued
onslaught of severe weather, but please continue to remain weather
aware today and have multiple ways to receive warning information
and be prepared to get into your safe place should warnings be
issued. Torrential downpours will also be likely with storms today
and tonight, with rainfall amounts between 2-4" and locally higher
possibly falling in a short period of time. The Flash Flood Watch
remains in effect through tonight. Hot and humid conditions will
prevail outside of storm development with highs in the upper 80s to
lower 90s. Dewpoints well in the 70s will result in maximum heat
indices between 100-105 over southern portions of our area today,
perhaps locally as high as 105-108 in southern parts of southeast
MS and far southwest AL. A HIGH risk of rip currents will remain
in effect along local beaches today and probably for the next
several days.

Briefly looking ahead to Monday: more storms are likely to develop
as northwest flow persist along the base of the upper level low that
remains in the vicinity of IL/IN/KY. Some could be severe yet again
in the high CAPE/shear environment. A Slight (2 of 5) risk has been
outlined over much of our area. More heavy rainfall will also be
possible and we will need to look at potentially extending our Flash
Flood Watch. Hot again with maximum heat indices topping out
between 100-105 across the southern half of our area. /21

SHORT TERM...
(Monday night through Tuesday night)
Issued at 559 AM CDT Sun Jun 18 2023

An unsettled pattern persists into the short term as an upper low
over the Tennessee Valley begins pushing further into the
Southeastern US. Down at the surface, a lingering surface
boundary will remain draped across the forecast area helping to
serve as a focus for convective development on Tuesday before
shifting southwestward. This pattern will keep increased chances
for showers and storms through the period especially along the
lingering surface boundary. Deep layer flow becomes slightly
weaker and more unidirectional on Tuesday with bulk shear values
between 30-40 knots as the upper low pushes southward. There will
still be a very moist and unstable beneath upper level flow with
plenty of instability especially within the hail growth zone. This
will result in the potential for some strong to severe storms
again with damaging winds and hail being the main threats. The SPC
has the entire area outlooked in a marginal risk for severe storms
on Tuesday. Storms will also be capable of producing heavy
rainfall which could lead to flooding concerns particularly where
storms train.

High temperatures on Tuesday top out in the upper 80s and lower
90s with lows ranging from the upper 60s inland to the 70 mid 70s
near the coast each night. /14

LONG TERM...
(Wednesday through Saturday)
Issued at 559 AM CDT Sun Jun 18 2023

An upper low will linger over the Southeast through much of the
extended as an upper ridge dominates across the Great Lakes
region. This ultimately creates a rex block pattern over the
eastern US. Global models are then in decent agreement with the
upper low slowly drifting northward and opening into a wave later
in the period as the upper ridge moves out over the western
Atlantic. With the local area being in close proximity to the
upper low, am expecting rain chances to remain elevated through
the week. Winds aloft are expected to become weaker, as a result
of the upper low overhead, which should decrease the severe risk
from what we have seen lately. Although, can't completely rule out
a few strong storms as a wet and unstable airmass continues to
linger across the region. Elevated rain chances through the period
will also maintain concerns for flooding potential. The high rain
chances and cloud cover will keep temperatures a little cooler
with highs generally in the 80s and lows in the upper 60s to lower
70s. /14

MARINE...
Issued at 559 AM CDT Sun Jun 18 2023

A light to occasionally moderate west to southwest flow is expected
to persist into the middle of next week, and cautionary headlines
may be required at times. Scattered to numerous showers and
thunderstorms that develop over the marine area will be capable of
producing strong winds, hail, torrential downpours, and waterspouts
today and Monday. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      90  76  91  73  89  71  88  69 /  70  30  80  50  70  50  70  30
Pensacola   89  78  90  75  88  74  88  72 /  60  30  80  60  70  60  80  50
Destin      88  79  89  77  89  75  87  73 /  60  30  80  70  70  70  80  60
Evergreen   91  73  89  70  89  69  85  67 /  60  50  80  50  70  50  70  30
Waynesboro  89  73  90  70  90  69  86  68 /  70  50  70  30  60  30  50  20
Camden      88  71  87  69  89  68  82  66 /  60  60  80  40  60  40  60  30
Crestview   93  73  91  70  90  69  87  67 /  60  30  80  60  70  60  80  40

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Monday morning for ALZ051>060-261>266.

     Dense Fog Advisory until 9 AM CDT this morning for ALZ051-
     053>060.

     High Rip Current Risk through Tuesday evening for ALZ265-266.

FL...Flood Watch through Monday morning for FLZ201>206.

     High Rip Current Risk through Tuesday evening for FLZ202-204-206.

MS...Flood Watch through Monday morning for MSZ067-075-076-078-079.

GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 18, 10:54 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Mobile AL
1054 AM CDT Sun Jun 18 2023

ALZ264>266-FLZ202-181700-
Mobile Coastal AL-Baldwin Coastal AL-Baldwin Central AL-
Escambia Coastal FL-
1054 AM CDT Sun Jun 18 2023

...Strong thunderstorms will impact portions of southwestern Mobile,
southern Baldwin and south central Escambia Counties through NOON
CDT...

At 1053 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Lillian to 7 miles
west of Bayou La Batre. Movement was east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Foley, Bayou La Batre, Point Clear, Dauphin Island, Lillian, Magnolia
Springs, Bon Secour, Summerdale, Perdido Beach, Elberta, Coden, Fort
Morgan and Alabama Port.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until noon CDT for
southwestern Alabama...and northwestern Florida.

&&

LAT...LON 3025 8819 3026 8811 3038 8838 3034 8827
      3034 8826 3040 8834 3039 8839 3040 8839
      3046 8840 3049 8810 3045 8810 3051 8792
      3055 8748 3046 8739 3047 8742 3042 8740
      3032 8726 3034 8731 3022 8803
TIME...MOT...LOC 1553Z 267DEG 19KT 3041 8745 3037 8836

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Purdy
Local storm report, Jun 18, 11:07 AM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1107 AM CDT Sun Jun 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     Tstm Wnd Dmg     2 NE Loxley             30.63N 87.73W
06/18/2023                   Baldwin            AL   Emergency Mngr

            Tree down across County Road 68 near Loxley.

&&
Local storm report, Jun 18, 11:19 AM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1119 AM CDT Sun Jun 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 AM     Tstm Wnd Dmg     2 SW Malbis             30.64N 87.88W
06/18/2023                   Baldwin            AL   Emergency Mngr

            Trees and power lines down at Montclair
            Loop.

&&
Local storm report, Jun 18, 11:22 AM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1122 AM CDT Sun Jun 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     Waterspout       4 SW Point Clear        30.44N 87.98W
06/18/2023                   GMZ631             AL   Public

            Public report of waterspout about 2 miles
            east of Middle Bay Lighthouse.

&&

10
Local storm report, Jun 18, 11:29 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1129 AM CDT Sun Jun 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     Hail             1 ESE Beulah            30.53N 87.39W
06/18/2023  E0.50 inch       Escambia           FL   Public

&&

10
Local storm report, Jun 18, 11:32 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1132 AM CDT Sun Jun 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     Tstm Wnd Gst     1 SSW Milton Near Whiti 30.72N 87.02W
06/18/2023  E59 MPH          Santa Rosa         FL   ASOS

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:42 PM CDTSpecial Weather StatementMOBClarke48 min
Jun 18, 2:10 AM CDTDense Fog AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 3 more7 hr
Jun 18, 7:10 AM CDTSpecial Weather StatementMOBChoctaw35 min
Jun 18, 9:15 AM CDTSpecial Weather StatementMOBWashington45 min
Jun 18, 9:23 AM CDTSpecial Weather StatementMOBWashington52 min
Jun 18, 9:29 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Escambia, Mobile, Washington46 min
Jun 18, 9:32 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Washington43 min
Jun 18, 9:39 AM CDTSevere Thunderstorm WarningMOBMobile, Washington51 min
Jun 18, 10:03 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile42 min
Jun 18, 10:10 AM CDTSpecial Marine WarningMOB95 min
Jun 18, 10:54 AM CDTSpecial Weather StatementMOBBaldwin66 min
Jun 18, 11:00 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBChoctaw, Clarke, Washington45 min
Jun 18, 11:04 AM CDTAreal Flood AdvisoryMOBBaldwin5 hr
Jun 18, 11:22 AM CDTSpecial Marine WarningMOB68 min
Jun 18, 11:44 AM CDTSpecial Marine WarningMOB61 min
Jun 18, 12:12 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBButler, Clarke, Conecuh, Monroe, Wilcox48 min
Jun 18, 12:19 PM CDTSpecial Marine WarningMOB86 min
Jun 18, 12:55 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBButler, Conecuh, Covington, Crenshaw, Escambia, Monroe50 min
Jun 18, 1:30 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBCovington, Crenshaw45 min
Jun 18, 1:36 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Jun 18, 1:38 PM CDTSpecial Weather StatementMOBMobile52 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.